# SDR CALA2022010700062

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH-FR68, DOOR STOP #6, LOWER INBOARD HOLE HAS CRACK INDICATION.( ) SUPPORT TASK AD 2018-03-12. R/H FR68 #6 DOOR STOP LOWER I/B HOLE REPAIRED AND REAMED IAW SRM FORM 44-0008 ATTACHED EMP# V934344 WORK ACCOMPLISHED AT ST ENGIN 53-41-12-300-10 ORG. REAMED .394 FINAL DIA. .421 NO CRACK NOTED EERING AEROSPACE OF MOBILE AT BFM ON NR# 0021088 . IAW NTM 51-10-01-PT6. FABRICATED AND INSTALLED FREEZE PLUG AND WASHER IAW SRM 53-73-12-001. REINSTALLED DOOR STOP FITTING #6
